# SDR BJNA000406

- Difficulty date: April 11, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS MID SECTION INOPERATIVE.  CLEANED CONNECTOR BEHIND SIDEWALL PANEL, OPS TESTED PER LUMINESCENT SYSTEM 33-50-01, PAGE 503, TEST OK.  (M)
